# SDR RRXA98033

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 9794011
- Condition: Corroded
- Location: Bs 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND EXTERIOR FUSELAGE SKIN AND DOUBLER AND REPAIR CORRODED BEYOND LIMITATIONS IAW  AT STA 220 AND LONGERON 36.  REMOVED ALL CORROSION FROM AREA AND TREATED AREA IAW DC-8 SRM 51-1-8.  REMOVED DAMAGED SECTIONS, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLERS TO DOUBLER IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04218.
